# SDR IXXA0200072S

- Difficulty date: June 1, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- Aircraft time: 81,868 hours, 23,437 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 81,868 hours, 23,437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON THE FUSELAGE EXTERNAL PLATING BETWEEN FUSELAGE STATION 857 TO 902 BETWEEN LONGERONS 10L TO 21L. REPAIR ACCOMPLISHED CORROSION REMOVAL AND FOUND TO BE WITHIN LIMITATIONS. CORROSION REMOVAL AT FUSELAGE STATION 857, STRINGER 12 FOUND OUT OF LIMITATION. REPAIR ACCOMPLISHE REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION A FILLER AND REPAIR DOUBLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL AND DRAWING Q38-R03.
